MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD
Model Number 7732
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a request to program this pacemaker system into magnetic resonance imaging (mri) protection mode it was discovered that there was pacing impedance measurements out of range on the right atrial (ra) and right ventricular (rv) leads.The scan was then not complete as the system was deemed not conditional.Technical services (ts) provided troubleshooting options.This lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated record with the email for the initial reporter.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGEVITY? MRI
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23936309
Report Number2124215-2025-94018
Device Sequence Number5626091
Product Code NVN
UDI-Device Identifier00802526523335
UDI-Public(01)00802526523335(17)221007
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2022
Device Model Number7732
Device Catalogue Number7732
Device Lot Number1027559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/08/2026
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale